# SDR ASAA2023081544603

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,116 hours, 1,784 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Clogged
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB FWD & AFT CAB TEMPERATURE CONTROL KNOBS SMALL MOVEMENTS PRODUCE WILD TEMPERATURE SWINGS. CONTROL CAB WORST, IT KEEPS MOVING HIGHER IN TEMP AFTER A DEMEND SETTING FOR A LOWER TEMP. SUSPECT FILTERS FOR RESPECTIVE ZONE TEMP PROBES. GROUNDED - YES. FOUND ALL 3 TEMP SENSOR FILTERS CLOGGED RESTRICTING AIRFLOW. REMOVED AND REPLACED CONT, FWD & AFT TEMP CONTROL SENSOR FILTERS REF MM 21-61-06.NO HISTORY PAST 30 DAYS.
